# SDR ASOA201000437

- Difficulty date: March 11, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,587 hours, 19,540 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL PLATE CORRODED AT AFT SECTION AT FS 349.   INSTALLED TWO LOCK FASTENERS ON SERVICE DOOR ANGLE, AND RESTORE FINISH PER REO601R-53-21-1105 COMPLIED WITH STEP 5.  INSTALLED 3 NUTPLATES, INSTALLED NYLON DOUBLER, INSTALLED 2 BRACKETS, AND INSTALLED LIGHTING PROTECTION PANEL PER SRM 51-41-02, 51-42-13, AND 51-42-15.
